# SDR GTIA2016111201660

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 7,299 hours, 3,214 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: PG1152BC02
- Part serial: 14100720
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B, A

## Discrepancy

AFTER T/O ADR 1&3 FAIL RESULTING IN MULTIPLE ALLTONFD FAILURES. R&R AIR DATA MODULE NR 1 (19FP1) IAW AMM 34-11-17. OPS CHECKS GOOD IAW AMM 34-11-17. ALSO R&R AOA SENSOR NR 1 (3FP1) IAW AMM 34-11-19. OPS CHECK GOOD IAW AMM 34-10-00. NO FURTHER FAULTS NOTED.
